# SDR 05FDEA04115

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 28,437 hours, 16,618 cycles
- System (JASC): 7710 · Power Indicating System
- Part: O-Ring
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED FIRST T/O DUE TO ENG FAIL LIGHT ON, NR 3 ENG ADV UP TO RED LINE N1 BUT EPR WAS STILL VERY LOW TO CONTINUE T/O, PILOT SAID ENG RED LINE NI WAS NOT EXCEEDED, REMOVED NR 3 ENG BULLET, PRESS TESTED THAT SECTION OF PT2 LINE, CHKS GOOD.  FOUND THE TWO O-RINGS ON THE PT2 COUPLER IN THE BULLET DRYROTTED, CRACKING, AND OF THE WRONG TYPE.  REMOVED AND REPLACED TWO "HIGH TEMP" O-RINGS, AND INSTALLED BULLET, PRESS TESTED PT7, AND THE REM.  PT2 LINES FROM THE TRANS TO THE ENG, FOUND PT2 LINE LEAKING AT THE FLYING WING TO FUSE CONN, DISCONN, AND  INST THAT CONN, LK CHECKS GOOD.  RAN NR 1 AND NR 3 ENG AT HIGH PWR PER 727-200JRH, NR 3 EPR OPS CHKS GOOD, ALL NR 1 AND NR 3 NORM.
